Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Hydrobiological Journal
SJR: 0.217 SNIP: 0.575 CiteScore™: 0.24

ISSN Imprimir: 0018-8166
ISSN On-line: 1943-5991

Volume 55, 2019 Volume 54, 2018 Volume 53, 2017 Volume 52, 2016 Volume 51, 2015 Volume 50, 2014 Volume 49, 2013 Volume 48, 2012 Volume 47, 2011 Volume 46, 2010 Volume 45, 2009 Volume 44, 2008 Volume 43, 2007 Volume 42, 2006 Volume 41, 2005 Volume 40, 2004 Volume 39, 2003 Volume 38, 2002 Volume 37, 2001 Volume 36, 2000 Volume 35, 1999 Volume 34, 1998

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v34.i4-5.120
pages 125-135

Life Forms of Fishes and Energy Value of the Functional-Morphological Coefficient

V. T. Komarov
Institute of the Biology of Southern Seas National Academy of Sciences of Ukraine, Sevastopol, Ukraine


The life form of fishes is regarded as a complex of adaptations to swimming. Each adaptation is characterized by a functional-morphological coefficient K, a morphological index coupled with a hydrodynamic function. It is proposed that K is related to energy, which is described by the equation Q = aKb. This equation is regarded as a taxonomic character. The exponent b characterizes the process and is defined as the energy value of K. Using an example of the relation K = h/l, where h and l are body height and length, it is demonstrated that intraspecific ecomorphs (high- and low-bodied) of Carassius auratus gibelio (Bloch) differ in parameters of swimming by 30%.

Articles with similar content:

Influence of Photoperiod on Growth and Intensity of Feeding of Fry of Some Fish Species
Hydrobiological Journal, Vol.41, 2005, issue 2
V. A. Kuznetsov, A. B. Ruchin, V. S. Vechkanov
Dynamic Feedback Synthesis for Linear Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
V. E. Belozerov
Actual State of Phytoplankton of the Dnieper-Bug Mouth Area
Hydrobiological Journal, Vol.54, 2018, issue 5
I. M. Sherman, Yu. M. Volichenko, P. S. Kutishchev, K. M. Geyna
Mathematical Model for Growth Rates of Competing Organisms for Biological Species with Metamorphoses in Ontogenesis
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Andrey Yu. Perevaryukha
Bruno Chaouat, Roland Schiestel